# SDR EIA2000241

- Difficulty date: September 3, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Sheared
- Location: Brace Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1-CHECK, NR 1 NACELLE U/W DIAGONAL BRACE FITTING, 3RD MOST AFT FASTENER ON OUTBOARD ROW FOUND SHEARED.  DIAGONAL BRACE FITTING AFT FASTENER REPLACED PER EO57-747-1594-00.  (M)
